6 weeks ago I had one syringe of Juvederm Ultra to build the cheek area. I did not like the results-over inflated cheeks and uneven / heavy cheek bones. I asked the same doctor to have it all removed. The same doctor has attempted to dissolve with Hyalase, the first time was two weeks ago and the second attempt one week ago. I cannot see a difference. I did not think .4ml of Juv in ea cheek would prove so difficult to dissolve. I have read that you see results in 2/3 days.
Hyalase to Dissolve Juvederm Does Not Seem to Work.
Doctor Answers (8)
The full effects of the hyaluronidase should been seen in three days, the treating physician may not have used enough in the treated area to dissolve the product fully or you may need more than one treatment for a large area like the cheeks.
Dissolving Juvederm in cheeks
Dissolving Juvederm with Hyaluronidase is generally not difficult...especially such a small amount. One syringe of Juvederm is not a significant amount of product to use in cheek augmentation, so if you still appear over-inflated after hyaluronidase injections then you may likely have swelling or even some deep bruising that is causing the area to distend. If the product that was used in your cheeks was not Juvederm however but something like Radiesse, then hyaluronidase will have no effect. If you did not have a sufficient amount of hyaluronidase injected then you may need more for it to be effective. Avoid massaging the area to vigorously because you may create more swelling that will make your cheeks appear puffy.
Dr. Grant Stevens
Web reference: http://www.marinaplasticsurgery.com
Dissolving Juvederm should not be very difficult. Two things are possible. One is that not enough hyaluronidase was used and the second is thatyou might have some swelling. Avoid rubbing on the areas
(if you are trying to smooth it out) and give it a couple of weeks before you do anything else. Relax, it can be fixed.
Web reference: http://brookwooddermatology.com
You might also like...
It may take multiple injections of hyaluronidase to dissolve the Juvederm. I respectfully suggest you be patient - .4cc of Juvederm in each cheek should not make that much difference that you look abnormal.
Hyaluronidase to Dissolve Juvederm
It may take more than 2 treatments to dissolve Juvederm especially if the product was spread out over a large area such as your cheek. Please return to your injector for at least one more Hyaluronidase treatment. Hopefully your injector is skilled in injecting as well as treating unwanted side effects. The good and the bad with Juvederm is that it will go away on its own so the results will not be permanent.
See another physician
It does sometimes take 2-3 sessions to fully dissolve HA fillers, but you should definitely see some progress, especially after 2 treatments with hyaluronidase. If you aren't seeing anything I would recommend you see another physician for a consultation and/or possible treatment.
Juvederm and dissolving
Usually hyaluronic acids dissolve very easily with hyaluronidase. Maybe it needs to be repeated or the dosing was off?
Juvederm and hyaluronidase
If the hyaluronidase did not sting when it was injected, it was not fresh and will not be effective.
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.
You might also like...
Ask a Doctor
Get personalized answers from board-certified doctors. For free.